# SDR AWXA96006

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Engine: Cfmint CFM563B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Part number: 1090031
- Condition: Loose
- Location: Nr 2 Strut
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SNA/PHX - FLT 0207 - FUEL LEAK SUSPECTED ON NR 2 ENGINE.  OCCURRED DURING START AND APPEARS TO BE UNDER PRESSURE, NO SHAFT LEAK DETECTED.  LOCATED AND RETORQUED LOOSE B-NUT TO M.E.C. FUEL INLET LINE AT FORWARD STRUT THROUGH-FITTING.  RAN ENGINE.  LEAK CHECK GOOD. (X)
